If you need an accessible version of this item please contact JSTOR User Support

Deformation of Maps to Branched Coverings in Dimension Two

Allan L. Edmonds
Annals of Mathematics
Second Series, Vol. 110, No. 1 (Jul., 1979), pp. 113-125
Published by: Annals of Mathematics
DOI: 10.2307/1971246
Stable URL: http://www.jstor.org/stable/1971246
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Deformation of Maps to Branched Coverings in Dimension Two
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[113]
    [113]
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125